Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2011, Volume 45, Issue 3, Pages 4–15 (Mi faa3048)  

This article is cited in 1 scientific paper (total in 1 paper)

On topological invariants of real algebraic functions

V. A. Vassilievab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Mathematical Department of Higher School of Economics

Abstract: A natural covering responsible for the complexity of the ramification of roots of the general real polynomial equation is considered, and the homology groups of its base are calculated; for equations of degree $\le 5$, a complete description of the topology of this base is given.

Keywords: ramification, discriminant, real algebraic function, Schwarz genus.

DOI: https://doi.org/10.4213/faa3048

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2011, 45:3, 163–172

Bibliographic databases:

UDC: 515.16
Received: 08.05.2011

Citation: V. A. Vassiliev, “On topological invariants of real algebraic functions”, Funktsional. Anal. i Prilozhen., 45:3 (2011), 4–15; Funct. Anal. Appl., 45:3 (2011), 163–172

Citation in format AMSBIB
\Bibitem{Vas11}
\by V.~A.~Vassiliev
\paper On topological invariants of real algebraic functions
\jour Funktsional. Anal. i Prilozhen.
\yr 2011
\vol 45
\issue 3
\pages 4--15
\mathnet{http://mi.mathnet.ru/faa3048}
\crossref{https://doi.org/10.4213/faa3048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2883235}
\zmath{https://zbmath.org/?q=an:1271.57002}
\elib{https://elibrary.ru/item.asp?id=20730623}
\transl
\jour Funct. Anal. Appl.
\yr 2011
\vol 45
\issue 3
\pages 163--172
\crossref{https://doi.org/10.1007/s10688-011-0020-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298226200001}
\elib{https://elibrary.ru/item.asp?id=18008207}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80053552923}


Linking options:
  • http://mi.mathnet.ru/eng/faa3048
  • https://doi.org/10.4213/faa3048
  • http://mi.mathnet.ru/eng/faa/v45/i3/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chilikov A.A., “Exponential Diophantine Equations in Rings of Positive Characteristic”, J. Knot Theory Ramifications, 29:2, SI (2020), 2040002  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:476
    Full text:170
    References:42
    First page:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021